Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2015, 12:01 PM CDT for Pottawatomie County, Riley County, Wabaunsee County, Kansas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 12:01 PM CDT (17:01 UTC)
- Expired
- Jun 4, 2015, 12:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 34 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 12:01 PM CDT | HAIL 2 | Keats, KS | OBVERVED BY BRAND NEW SPOTTER WHO IS ALSO A VOLUNTEER FIREFIGHTER. |
| Jun 4, 12:30 PM CDT | HAIL 0.75 | St. George, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
505
WUUS53 KTOP 041701
SVRTOP
KSC149-161-197-041745-
/O.NEW.KTOP.SV.W.0061.150604T1701Z-150604T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1201 PM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...
NORTH CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1245 PM CDT
* AT 1158 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEATS...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. TWO INCH HAIL WAS REPORTED IN
KEATS AT 1159 AM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
MANHATTAN...WAMEGO...ST. GEORGE AND LOUISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3937 9624 3913 9625 3913 9671 3930 9676
TIME...MOT...LOC 1701Z 264DEG 24KT 3921 9667
HAIL...1.75IN
WIND...<50MPH
$$2 follow-up statements
523
WWUS53 KTOP 041717
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1217 PM CDT THU JUN 4 2015
KSC149-161-197-041745-
/O.CON.KTOP.SV.W.0061.000000T0000Z-150604T1745Z/
RILEY-POTTAWATOMIE-WABAUNSEE-
1217 PM CDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WABAUNSEE...SOUTH CENTRAL POTTAWATOMIE AND SOUTHEASTERN RILEY
COUNTIES UNTIL 1245 PM CDT...
AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANHATTAN...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WAMEGO...ST. GEORGE AND LOUISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3913 9656 3920 9659 3928 9655 3937 9624
3913 9625
TIME...MOT...LOC 1717Z 273DEG 28KT 3919 9648
HAIL...1.00IN
WIND...<50MPH
$$255
WWUS53 KTOP 041730
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1230 PM CDT THU JUN 4 2015
KSC149-161-197-041739-
/O.CAN.KTOP.SV.W.0061.000000T0000Z-150604T1745Z/
RILEY-POTTAWATOMIE-WABAUNSEE-
1230 PM CDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WABAUNSEE...
SOUTH CENTRAL POTTAWATOMIE AND SOUTHEASTERN RILEY COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM ACROSS FAR SOUTH CENTRAL POTTAWATOMIE AND FAR NORTH
CENTRAL WABAUNSEE COUNTY. ANOTHER STRONG STORM HAS DEVELOPED
NORTHWEST OF ALMA AND MAY CONTINUE TO STRENGTHEN.
LAT...LON 3913 9656 3920 9659 3928 9655 3937 9624
3913 9625
TIME...MOT...LOC 1729Z 273DEG 28KT 3918 9636
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:27 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 4, 6:27 AM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 627 AM CDT Thu Jun 4 2015 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 402 AM CDT THU JUN 4 2015 Another complicated short-term forecast is in place for today as conditions will continue to be strongly influenced by mesoscale and lingering storm-scale features. A mid-level ridge stretched across the central U.S. with models showing it remaining anchored over this region through the short-term period. Water vapor imagery showed a few embedded shortwaves that had developed along the northern edge of the ridge axis that was helping to support the development of scattered thunderstorms across Nebraska and far northern Kansas early this morning. Short-range models show this early morning activity near the KS/NE border to continue to lift just north of the border through around sunrise before a shift in the winds aloft cause the storms to shift southeastward and track across northeast and into east central Kansas through mid to late morning. These morning storms should generally remain below severe criteria as inhibition remains in place and effective shear steadily weakens to 25-30kts, however cannot rule out some marginally-severe hail or gusty winds from any stronger storms. Most of the short-range models show these morning storms weakening and diminishing by late morning/early afternoon with a few hours of mostly dry conditions during the afternoon hours. However, it is worth noting that both the Hi-Res ARW/NMM are showing a few isolated storms developing during the early/mid afternoon hours, likely initiating off of a lingering outflow boundary, so this potential will need to be monitored closely. Much like yesterday, the morning cloud cover should keep temperatures fairly steady initially, but if we're able to get some breaks in the cloud cover during the early/mid afternoon hours (which several models are suggesting), then it shouldn't take long for temperatures to reach into the low/mid 80s across much of the area as the southerly low-level jet remains in place over the region, helping to support warm-air advection into the region. The coolest conditions will likely be in far northeast Kansas and along the Kansas/Nebraska border where cloud cover may linger. Concerns then shift to later this afternoon and this evening for additional thunderstorm development and the potential for some strong to severe storms. The surface low pressure west of the forecast area looks to remain in place with the associated frontal boundary remaining fairly stationary across western Kansas into central Nebraska. This boundary, as well as any lingering outflow boundaries, should be the focus for additional thunderstorm initiation as early as late this afternoon and into this evening across north central and far northern Kansas. Whether these storms will remain somewhat anchored along these boundaries and stay mainly focused across northern Kansas or if these storms will morph into a complex of storms that tracks southeastward across the CWA is still uncertain. However, atmospheric conditions across the northern half of the CWA should be conducive to the development of strong to severe storms as inhibition weakens across the area by late afternoon/early evening, MUCAPE values reach upwards of 3000-4000 J/kg, and 0-6km bulk shear values reach upwards of 30-35kts. The low-level jet quickly increases across central Kansas late afternoon through the evening hours with a zone of increased 0-1km helicity values and bulk shear values across far north central and far northeast Kansas, so cannot rule out the potential for an isolated tornado across that region. Otherwise, main threats would be large hail, damaging winds, and locally heavy rain. Inhibition looks to build back in during the mid to late evening hours, so storms may become more elevated at that time. With the cloud cover in place, low temperatures should only drop into the mid/upper 60s. .LONG TERM...(Friday through Wednesday) Issued at 402 AM CDT THU JUN 4 2015 Morning convection Friday will likely lay out some boundaries across northeast Kansas. These mesoscale boundaries will be a focus for additional scattered thunderstorm development during the afternoon and evening hours. Atmosphere is forecast to be unstable with CAPE in the 3000 J/kg to 4000 J/kg range in the afternoon and evening with no inhibition. Locally heavy rainfall will again be possible with high precipitable water in the column and increasing theta-e with the strengthening of the low level jet Friday night. Upper level ridge over the Central Plains will keep northern Kansas on the south edge of the westerlies and models continue to be consistent with flattening the ridge Saturday night as an upper level trough moves across the northern and Central Plains. The above feature will move a front into northern Kansas on Sunday. Strong to severe thunderstorms will be possible Saturday afternoon and night, especially north of Interstate 70 where instability and shear will be supportive of severe storms. Large hail and damaging winds along be the main hazards. Locally heavy rainfall will continue to be a concern Saturday night and again on Sunday. The front is still forecast to move through the forecast area on Monday then stall over southern Kansas Monday night before lifting northward again by Wednesday which will keep some small chances of precipitation in the forecast in the Monday to Wednesday period. Highs will generally be in the 80s with lows in the 60s to lower 70s. && .AVIATION...(For the 12Z TAFs through 12Z Friday Morning) Issued at 626 AM CDT THU JUN 4 2015 For the 12z TAFs, expect scattered storms to track near the TAF sites this morning with a brief period of MVFR cigs possible. Conditions should be dry this afternoon, but cannot rule out the potential for some isolated storms in the area. There is a chance that the evening convection may track southeast toward the TAF sites late tonight into the overnight hours, however confidence is low in the timing and occurrence of any storms so only have a mention of VCTS at this time. Winds through the period will generally be out of the southeast. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ008>012- 020>024-026-036-038>040. && SHORT TERM...Hennecke LONG TERM...53 AVIATION...Hennecke
Hazardous weather outlook, Jun 4, 4:41 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 441 AM CDT THU JUN 4 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-050945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 441 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED EARLY MORNING STORMS NEAR THE KANSAS/NEBRASKA BORDER SHOULD BECOME MORE WIDESPREAD AROUND SUNRISE AND TRACK SOUTHEAST INTO PORTIONS OF EAST CENTRAL KANSAS THROUGH THE MID TO LATE MORNING HOURS. THESE STORMS SHOULD REMAIN BELOW THE SEVERE LIMITS...HOWEVER CANNOT RULE OUT SOME SMALL HAIL OR GUSTY WINDS FROM ANY STRONGER STORMS. LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON THROUGH THIS EVENING ACROSS NORTH CENTRAL AND FAR NORTHERN KANSAS BEFORE SHIFTING SOUTHWARD THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY...ESPECIALLY NORTH OF INTERSTATE 70...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN BEING THE PRIMARY THREATS. ALSO CANNOT RULE OUT THE THREAT FOR AN ISOLATED TORNADO ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES FOR THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SUNDAY ACROSS THE OUTLOOK AREA. MANY OF THE FORECAST DETAILS WILL BE DRIVEN BY STORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN THE FORECAST. THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AND AGAIN SATURDAY AND SATURDAY NIGHT WITH THE BEST CHANCES NEAR AND NORTH OF INTERSTATE 70. THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. FLASH FLOODING AND FLOODING OF STREAMS AND CREEKS IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jun 4, 10:27 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1027 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN 6 N HANOVER 39.99N 96.87W
06/04/2015 M1.60 INCH WASHINGTON KS TRAINED SPOTTER
THURSDAY MORNING RAINFALL TOTAL AND STILL RAINING.
&&
BDRAKELocal storm report, Jun 4, 10:39 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1039 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN 2 WSW ROBINSON 39.80N 95.45W
06/04/2015 M4.75 INCH BROWN KS TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
BDRAKESpecial weather statement, Jun 4, 10:39 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1039 AM CDT THU JUN 4 2015
KSZ024-026-041630-
JACKSON-JEFFERSON-
1039 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND
SOUTHERN JACKSON COUNTIES...
THROUGH 1130 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 35 MPH ACROSS
PORTIONS OF NORTHWESTERN JEFFERSON AND SOUTHERN JACKSON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY
RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE POTAWATOMI
RESERVATION...MAYETTA...HOYT...DENISON...OZAWKIE...VALLEY FALLS AND
NORTONVILLE.
&&
LAT...LON 3919 9533 3920 9559 3922 9559 3922 9604
3939 9604 3943 9556 3942 9556 3942 9532
TIME...MOT...LOC 1540Z 267DEG 29KT 3928 9593Local storm report, Jun 4, 10:49 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1049 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM HEAVY RAIN 1 WNW HIAWATHA 39.86N 95.55W
06/04/2015 M2.50 INCH BROWN KS TRAINED SPOTTER
THURSDAY MORNING RAINFALL TOTAL SINCE 6AM.
&&
BDRAKESpecial weather statement, Jun 4, 10:59 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1059 AM CDT THU JUN 4 2015
KSZ021-022-041645-
CLAY-RILEY-
1059 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY AND NORTHERN
CLAY COUNTIES...
THROUGH 1145 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS
PORTIONS OF NORTHWESTERN RILEY AND NORTHERN CLAY COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE CLAY CENTER...GREEN AND
RANDOLPH.
&&
LAT...LON 3948 9667 3948 9668 3946 9669 3946 9671
3945 9672 3943 9671 3942 9673 3942 9671
3940 9672 3937 9669 3934 9730 3952 9733
3957 9700 3957 9666
TIME...MOT...LOC 1600Z 263DEG 25KT 3945 9719Special weather statement, Jun 4, 11:49 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1149 AM CDT THU JUN 4 2015
KSZ022-023-038-041715-
POTTAWATOMIE-RILEY-WABAUNSEE-
1149 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RILEY...POTTAWATOMIE AND
NORTH CENTRAL WABAUNSEE COUNTIES...
THROUGH 1215 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST
AT 35 MPH ACROSS PORTIONS OF EASTERN RILEY...POTTAWATOMIE AND NORTH
CENTRAL WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...
WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE NORTHERN MANHATTAN...BLAINE...WESTMORELAND...
WHEATON...WAMEGO...ST. GEORGE AND LOUISVILLE.
&&
LAT...LON 3952 9617 3929 9621 3911 9629 3923 9681
3957 9673
TIME...MOT...LOC 1649Z 286DEG 29KT 3953 9662 3925 9671The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:27 AM CDT | Special Weather Statement | TOP | Cloud | 33 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | TOP | Brown | 35 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Jun 4, 1:29 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 1:47 AM CDT | Special Weather Statement | TOP | Brown | 28 min |
| Jun 4, 1:57 AM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 4, 2:15 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 3:08 AM CDT | Special Weather Statement | TOP | Brown | 37 min |
| Jun 4, 3:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 4:34 AM CDT | Special Weather Statement | TOP | Brown | 26 min |
| Jun 4, 4:43 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 32 min |
| Jun 4, 4:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 7:07 AM CDT | Special Weather Statement | TOP | Washington | 23 min |
| Jun 4, 7:09 AM CDT | Special Weather Statement | TOP | Cloud | 36 min |
| Jun 4, 7:13 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 47 min |
| Jun 4, 7:29 AM CDT | Special Weather Statement | TOP | Washington | 46 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 7:44 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 7:51 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 8:13 AM CDT | Special Weather Statement | TOP | Clay | 47 min |
| Jun 4, 8:55 AM CDT | Special Weather Statement | TOP | Marshall, Pottawatomie, Riley | 50 min |
| Jun 4, 9:11 AM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Jun 4, 9:49 AM CDT | Special Weather Statement | TOP | Pottawatomie | 41 min |
| Jun 4, 10:39 AM CDT | Special Weather Statement | TOP | Jefferson | 51 min |
| Jun 4, 10:59 AM CDT | Special Weather Statement | TOP | Clay | 46 min |
| Jun 4, 11:49 AM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 26 min |
| Jun 4, 12:33 PM CDT | Special Weather Statement | TOP | Wabaunsee | 27 min |
| Jun 4, 1:15 PM CDT | Areal Flood Warning | TOP | Brown | 9 hr |
| Jun 4, 1:15 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 45 min |
| Jun 4, 1:58 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 28 min |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 26 days |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 64 hr |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Washington | 3 days |
| Jun 4, 3:20 PM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 4, 4:23 PM CDT | River Flood Warning | TOP | Nemaha | 36 hr |
| Jun 4, 6:34 PM CDT | Special Weather Statement | TOP | Marshall | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.